The cost is prohibitive. I have Parkinson's and azilect and mirapex are the drugs I am taking. They have my disease under good control at the present time. I am very pleased about that. Not one person that I know with Parkinson's is on this combination of drugs. I am wondering why. I heard that there are side effects with mirapex but I don't have any.
There will not be a generic until February 2012, that is when the patent expires.
It is important not to confuse rasagiline with generic Azilect; rasagiline is the active ingredient in Azilect, not a generic version of it.
For future reference Mirapex possible side effects:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop taking pramipexole and call your doctor at once if you have any of these serious side effects:
extreme drowsiness, falling asleep suddenly, even after feeling alert;
fever, stiff muscles, confusion, sweating, fast or uneven heartbeats;
nausea, sweating, feeling light-headed, fainting; or
restless muscle movements in your eyes, tongue, jaw, or neck.
Less serious side effects may include:
constipation, upset stomach, loss of appetite;
dry mouth, trouble swallowing;
urinating more often than usual;
mild drowsiness or sleepiness;
sleep problems (insomnia), unusual dreams;
amnesia, forgetfulness, thinking problems;
headache, confusion, weakness;
joint pain, muscle weakness;
swelling in your hands or feet;
runny or stuffy nose;
weight loss; or impotence, loss of interest in sex, or trouble having an orgasm.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. You may report side effects to FDA at 1-800-FDA-1088.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2010 • 1 answer
Can you take Azilect & Mirapex along with the herbs kapi kacchu & Kotu Gola for Parkinson's. Thanks?
Posted 27 Aug 2010 • 1 answer
Posted 22 Feb 2011 • 3 answers
Posted 31 Mar 2011 • 1 answer
Posted 7 Jan 2017 • 0 answers